MathSciNet Relay Station
MathSciNet bibliographic data
MR167590 (29 #4862) 28.65 (42.56)
Itô, Takasi; Amemiya, Ichiro A simple proof of the theorem of P. J. Cohen. Bull. Amer. Math. Soc. 70 1964 774–776.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement